# SDR CAL960254

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Fitting Rib
- Part number: 65174393
- Condition: Cracked
- Location: Lt Elevator
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1.75 INCH CRACK IN LEFT ELEVATOR FITTING RIB BETWEEN BAYS 3 AND 4.  THE LEFT ELEVATOR FITTING RIB WAS REMOVED AND REPLACED IAW MM 55-20-0 AND SRM 51-30-2.  (M)
